# SDR A6WA200840612

- Difficulty date: November 20, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 13,961 hours, 12,936 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER SELECTING GEAR UP GEAR DISAGREE AND NOSE DOOR WARNING AURAL AND EICAS WARNING MSGS.  BOTH MAINS SHOWED CROSS HASH AND NOSE GEAR SHOWED UP.  C/W QRH.  ALL 3 GEAR SHOWED DOWN AND GREEN, PERFORMED NORMAL LANDING.  TROUBLESHOT AND FOUND PSEU TO FLAG THE LT NOSE DOOR AND NLG UPLOCK.  SWUNG LG AND NLG WILL FREE FALL BY ITSELF.  R&R NLG UPLOCK ASSY PER AMM 32-30 LEAK AND OPS CHECK GOOD.
